MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the oxygenator circuit was being primed on (b)(6) 2025.Leaking fluid was noticed coming from the oxygenator on (b)(6) 2025.This was not on a patient and was only primed with saline.A replacement oxygenator was requested.A video was provided and the oxygenator would be returned.
 
Additional Manufacturer Narrative
Section g4: there was no patient involved in this event.The pma # provided is associated with the device¿s most recent approval.Section h6: health effect - impact code corrected.Manufacturer's investigation conclusion: functional testing of the returned oxygenator by the manufacturer (eurosets) confirmed an oxygenator leak due to fiber breakage; however, a specific root cause for the fiber breakage could not be conclusively determined through this evaluation.Review of the submitted video confirmed drops of clear fluid in and at the bottom housing of the oxygenator.The drops were located near the blood outlet port.The oxygenator was returned to abbott where an initial visual inspection was performed.Visual inspection of the oxygenator revealed no obvious damage.The oxygenator was forwarded to the external manufacturer (eurosets) for technical analysis.The oxygenator was placed on a mock loop with physiological water.The oxygenator was filled using a peristaltic pump at 6 liters per minute (lpm) and remained in the mock loop for 10 minutes.A slow drip in the lower part of the oxygenator, in front of the arterial blood out was noted.The device was sectioned by removing the lower lid, refilled with water, and then pressurized.The point of loss occurred due to the fiber breakage of the last winding at the blood outlet.Additional investigation of oxygenator leaking issues has been initiated by abbott and sent to eurosets (oxygenator supplier/manufacturer) through a supplier corrective action request.The production documentation for the eurosets amg pmp oxygenator, lot number 9740508, was reviewed by the external manufacturer (eurosets) and showed that all tests made in the production process were compliant with the technical specifications.The eurosets amg pmp instructions for use (ifu), is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available.The ifu warns to carefully check the device seal during priming and operation.If you notice leakage during priming or operation, replace the defective device following good perfusion practices.Also, under the section titled ¿set up¿, the ifu warns to ¿carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.¿ no further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key21596637
Report Number3003752502-2025-00012
Device Sequence Number8331352
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)9740508(17)270101
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number9740508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown